# SDR REXA2016071301396

- Difficulty date: July 13, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 19,424 hours, 12,471 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF THE LEFT GUSSET BS 280 J-ANGLE,  FOUND THE FLOORBEAM ANGLE CRACKED. REMOVED AND REPLACED FLOORBEAM ANGLE IAW SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01.
